# SDR FDEA201211063887

- Difficulty date: November 6, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 94,773 hours, 35,298 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC70821
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 94,773 hours, 35,298 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB UPPER SPAR CAP HAS A APPROX 1.50" CRACK EMANATING FROM FROM A PREVIOUS REPAIR AT XFS 88.834.  REPAIRED IAW SRM 55-20-00 FIG 8.
